# SDR SWAA2021111838751

- Difficulty date: October 29, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR R/H CAP STRIPS WITH CORROSION ; / [01] AFT CARGO FLOOR R/H CAP STRIPS WITH EXFOLIATION CORROSION PASSING THROUGH MATERIAL; [02] RECEIVED CAP STRIP P/N: 453A2611-9 AND 453A2611Y3. REF. TASK CARD TTG8Q004G35M FOR CAP STRIP INSTALLATION.; [03] VERIFIED STEPS 1 AND 2
